Two positive solutions for a nonlinear parameter-depending algebraic system

Roberto Livrea, Giuseppina D’Aguì, Giuseppina D’Aguì, Pasquale Candito

Research output: Contribution to journalArticlepeer-review

Abstract

The existence of two positive solutions for a nonlinear parameter-depending algebraic system is investigated. The main tools are a finite dimensional version of a two critical point theorem and a recent weak-strong discrete maximum principle.
Original languageEnglish
Pages (from-to)10-17
Number of pages8
JournalDolomites Research Notes on Approximation
Volume14
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Two positive solutions for a nonlinear parameter-depending algebraic system'. Together they form a unique fingerprint.

Cite this